Table of Contents Author Guidelines Submit a Manuscript
Mobile Information Systems
Volume 1 (2005), Issue 3, Pages 185-205
http://dx.doi.org/10.1155/2005/738056

Secure Route Structures for Parallel Mobile Agents Based Systems Using Fast Binary Dispatch

Yan Wang and Vijay Varadharajan

Department of Computing, Macquarie University, Sydney, NSW 2109, Australia

Received 17 October 2005; Accepted 17 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Wang and Vijay Varadharajan, “Secure Route Structures for Parallel Mobile Agents Based Systems Using Fast Binary Dispatch,” Mobile Information Systems, vol. 1, no. 3, pp. 185-205, 2005. doi:10.1155/2005/738056